# SDR IPXA2015071691217

- Difficulty date: July 1, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 66,099 hours, 13,315 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RIGHT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED XORS 960-975.  REPAIR RT REAR SPAR CORROSION XORS 975-985 IAW EA 011-5710-01-A5881 REV.  IR AND EO MD11-5710-58083-A.
